# SDR SWAA2021090203516

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 335 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS335 LBL45 WL208. ; / [01] NO ALLOWABLE DAMAGE FOUND FOR THIS PART; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG 0; [02] REMOVED CRACKED INTERCOSTAL FROM BS 328- BS 344 LBL45 WL208 IAW SRM 51-40-02-OG-0; [03] LOCATED AND DRILLED NEW INTERCOSTAL ITEM # 141A5410U16 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [04] VERIFIED LOCATE AND DRILL OF NEW INTERCOSTAL; OK TO INSTALL; [05] INSTALLED NEW INTERCOSTAL AT BS 328-BS 344 LBL45 WL 208 ITEM#141A5410U16 IAW SRM 51-40-02-0G-0; DWG#141A5400; [06] CORRECTED MEASUREMENTS; [07] REMOVED CRACKED INTERCOSTAL FROM BS 328- BS 344 LBL45 WL208 IAW SRM 51-40-02-0G-0; [08] CORRECTING REFERENCE FROM CORRECTIVE ACTION ITEM 1: NO ALLOWABLE DAMAGE FOUND FOR THIS PART; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G 0; [09] VERIFIED INSTALLED NEW INTERCOSTAL AT BS 328-BS 344 LBL45 WL 208 ITEM#141A5410U16 IAW SRM 51-40-02-0G-0; DWG#141A5400; [10] VERIFIED INSTALLED NEW INTERCOSTAL AT BS 328-BS 344 LBL45 WL 208 ITEM#141A5410U16 IAW SRM 51-40-02-0G-0; DWG#141A5400
